Translator Disclaimer
November 2019 A Bennequin-Type Inequality and Combinatorial Bounds
Carlo Collari
Michigan Math. J. 68(4): 775-799 (November 2019). DOI: 10.1307/mmj/1565402474

Abstract

In this paper, we provide a new Bennequin-type inequality for the Rasmussen–Beliakova–Wehrli invariant, featuring the numerical transverse braid invariants (the c-invariants) introduced by the author. From the Bennequin type-inequality and a combinatorial bound on the value of the c-invariants we deduce a new computable bound on the Rasmussen invariant.

Citation

Download Citation

Carlo Collari. "A Bennequin-Type Inequality and Combinatorial Bounds." Michigan Math. J. 68 (4) 775 - 799, November 2019. https://doi.org/10.1307/mmj/1565402474

Information

Received: 15 October 2017; Revised: 15 February 2018; Published: November 2019
First available in Project Euclid: 10 August 2019

zbMATH: 07155049
MathSciNet: MR4029629
Digital Object Identifier: 10.1307/mmj/1565402474

Subjects:
Primary: 57M25, 57M27, 57R17

Rights: Copyright © 2019 The University of Michigan

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 4 • November 2019
Back to Top